# SDR UALA2011013100515

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 72,352 hours, 20,832 cycles
- Engine: Pwa PW2040
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 283
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COCKPIT TEMP UNCONTROLLABLE WITH LT PACK INSTBY. COCKPIT TEMP TOO HOT WITH LT PACK IN STBY NORMAL, TOO COLD WITH STBY COLD. TRIM AIR ON-OFF HAD NO EFFECT.  REPLACED TEMP CONTROL VALVE LT PACK. TEMP VALVE ERRATIC ON EICAS. FOUND D2966 PIN 1 IS GROUNDED AND OPEN.  REPLACED COMP SENSOR TS41 AND CK WIRING FROM SENSOR TO LT PACK CONTROLLER CHECKS OK . REPLACED PACK LOW LIMIT CONTROL VALVE IAW MM & SENSOR TS5133, ON LT PACK, NO HELP.   ALSO TEMP CONTROL VALVE, NO HELP.  REPLACED PACK OVHT SWITCH IAW MM, NO HELP.  REPLACED STANDBY CONTROLLER, FAILED LAMP TEST.  REPLACED STANDBY CONTROLLER AND OP CHECKED GOOD.
